# SDR ASAA2015100813435

- Difficulty date: October 8, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 35,059 hours, 10,486 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Fault Code
- Condition: Illuminated
- Location: Egt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 78273000, FOUND FAULT 73-31372, "UPPER EGT SECTORS READING HIGH" ECONOMIC FAULT ENGINE NR 2.  ACFT GROUNDED.  ON DEFERRAL.
